# SDR AALA20150617012

- Difficulty date: June 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 46,597 hours, 7,508 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T003116
- Part serial: D00802
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DURING CLIMB AT GEAR RETRACTION NOSE WHEELS SPUN MUCH LONGER THAN NORMAL WITH EXCESSIVE AIRFRAME VIBRATION.  AS FLAPS RETRACTED TO ZERO A CONFIGURATION WARNING OCCURRED.  BOTH AURAL & RED LIGHTS.  FOUND EXCESSIVE PLAY IN NLG LT TIRE.  R & R BOTH NOSE WHEELS IAW AMM 32-45-02 & CARD 32-96-51.  CONFIGURATION FAULT REPEATED ON TEST FLIGHT.  R & R TAKEOFF & LANDING CONFIGURATION CARD IAW AMM 31-51-04. SYS CHECKED NORMAL.
